# SDR SWIA200921979

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,924 hours, 40,499 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN. (FLT 6290)REPLACED APU FUEL NOZZLE MANIFOLD.
